MathSciNet Relay Station
MathSciNet bibliographic data
MR404571 28A40 (81.46)
Cameron, R. H.; Storvick, D. A. An $L\sb{2}$ analytic Fourier-Feynman transform. Michigan Math. J. 23 (1976), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement